Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Is there any burning in the urine? Any increase in frequency of urination?
Please stay in the chat and use reply to respond.
Are you on any medication? Do you have any previously diagnosed medical conditions?
Yes I have colestorl and
High blood pressure
Itake candestatin simvestatin perindropil amolodipine
Did you have a fever during this episode of aches?'
Fever and aches in the body can cause the urine to become dark, I'll explain why.
Fever causes the insensible loss of water to increase, usually the insensible loss of water from the body is 500 ml per day. With every degree rise in fever this increases two fold.
This coupled with aches and pains in the muscles causes lactic acid to accumulate and muscle breakdown.
Dehydration due to the fever and loss of electrolytes and protein in the urine, concentrates the urine and changes its color.
Since, there is no stinging in the urine and no foul smell, this is not due to infection.
I suggest that you increase the intake of water and use oral rehydration solutions like Gatorade and Pedialyte, drink at least 3 to 4 liters per day to replenish lost stores.
Do you have more queries?
No thank you
It was indeed a pleasure.
Feel better soon.
Please do leave a positive rating for the service.
I am sorry, I had disabled the rating to avoid a premature unintended click, I have enabled the rating now, so you can try again to rate the answer.